Skip to main content

Vesna Stojanoska

Profile picture for Vesna Stojanoska

Contact Information

Department of Mathematics
#307, located at 805 W Pennsylvania Ave
Professor and Norman P. Jones Professorial Scholar

Research Description

My research interests are in stable homotopy theory, chromatic phenomena, and the occasional interaction with arithmetic.


PhD Mathematics, Northwestern University, 2011

Awards and Honors

Fellow, Center for Advanced Study, University of Illinois, 2018-2019

Additional Campus Affiliations

Hamstrom Scholar, Mathematics
Associate Professor, Mathematics

Recent Publications

Beaudry, A., Bobkova, I., Goerss, P. G., Henn, H. W., Pham, V. C., & Stojanoska, V. (2024). COHOMOLOGY OF THE MORAVA STABILIZER GROUP THROUGH THE DUALITY RESOLUTION AT n = p = 2. Transactions of the American Mathematical Society, 377(3), 1761-1805.

Barthel, T., Beaudry, A., Goerss, P. G., & Stojanoska, V. (2022). Constructing the determinant sphere using a Tate twist. Mathematische Zeitschrift, 301(1), 255-274.

Beaudry, A., Goerss, P. G., Hopkins, M. J., & Stojanoska, V. (2022). Dualizing spheres for compact p-adic analytic groups and duality in chromatic homotopy. Inventiones Mathematicae, 229(3), 1301-1434.

Beaudry, A., Bobkova, I., Hill, M., & Stojanoska, V. (2020). Invertible K.2/-local E-modules in C4-spectra. Algebraic and Geometric Topology, 20(7), 3423-3503.

Barthel, T., Beaudry, A., & Stojanoska, V. (2019). Gross–Hopkins duals of higher real K–theory spectra. Transactions of the American Mathematical Society, 372(5), 3347-3368.

View all publications on Illinois Experts